# SDR NACA2022042400001

- Difficulty date: April 24, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,144 hours, 14,127 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUEL PMP SWITCH LIGHTS INOP IN FLIGHT ONLY. OPS CHECKED LEFT FWD FUEL PUMP SWITCH LIGHT PER AMM 28-22-00, OPS CHECK OKAY ON THE GROUND.
